... Has anyone had all of these symptoms and been diagnosed with Polymyalgia Rheumatica? ... (1 replies)
... tory short I had a follow up with a new Doctor and she did some lab work. My C reactive protein level is 32.1 and my Sed rate is 58. She says that I could have Polymyalgia Rheumatica but since I'm only 50 and this has been going on for years she is more certain it's Systemic Lupus. I am being referred to a Rheumatologist. ... (1 replies)
... after seeing the neuro today advised I may have polymyalgia rheumatica. I have been in pain for almost a year. ... (18 replies)
... My 72 year old mother has recently been diagnosed with Polymyalgia Rheumatica . She has numerous medical problems including Retinitis Pigmentosa and she is almost totally blind. ... (1 replies)
... g to a clinin before and couldn't wait to get some REAL medical care and pain relief. Once I found one, I really liked her until she added another diagnosis... polymyalgia rheumatica. ... (3 replies)
... works well for me at 25mg a day. Sometimes I skip a day or two and then pain is bad so I take 50mg and it eliminates it all. It is much more expensive than Prednisone unless you by it overseas which I do. ... (8 replies)
... I am on 20 mg of prednisone for polymyalgia rheumatica and am getting some relief not complete. My sed rate is 106. The sed rate did nothing but climb on Vioxx and Artheritec. ... (8 replies)
... pain in arms, shoulders and hips was being caused by Fosamax 70mg and have stopped it two weeks ago. My Dr. after looking at my blood work believes that I have Polymyalgia Rheumatica and would like me to start on a low dosage of Prednisone. I am terrified of having to take prednisone. Any suggestions. ... (8 replies)
... hi there, i was recently diagnossed with polymyalgia rheumatica. I am on prednisone total 14 mgm per day and am tapering dose every 3 weeks. The prednisone has relieved the pain and stiffness but I find I am so tired during the day. Feeling so tired was one reason I decided to go on prednisone. ... (0 replies)
... PMR is diagnosed by elimination of other diseases. When the patient is given Prednisone the symptoms usually clear up immediately. I was on Prednisone for about a year, most of that time getting slowly weaned back off of it. ... (1 replies)
... Good luck - I will be interested in what the specialists say. Also it is important that your mom have her blood levels checked regularly - which is why I now have to go off the prednisone. (18 replies)
... Thank you so much Edinkellie!
Mum has been to rheumatologist - he is the one who prescribed the drug and recognised her condition. No further luck with him. She went to see him yesterday and in 12 minutes, he dismissed her. No questions answered.
She says she is so puffy like a blow fish and doesnt feel like drinking at all.
I was furious and called the doc today. Said I... (18 replies)
... I hope your mom gets over this rotten PMR. I have slowly been getting better and have been off prednisone for about 8 months. That little pill has caused it's damage with me. I was never aware that it cause you to get diabeties, which I have gotten. ... (18 replies)
... The prednisone should eventually bring it under control but she had it for quite a while so it will take a while to resolve. ... (1 replies)
... s been about 7 months. I have the swelling of the face, thinning of the skin, weight gain, and now some issues with my blood which they think are related to the prednisone thus trying to get it down to very low dose. The prednisone does work, and the lower I go the more I realize how much it does work as the pain returns. ... (18 replies)
... How long have you been taking Prednisone and how much? ... (18 replies)
... Well, I have to agree that prednisone does have some serious side effects. ... (18 replies)
... to 15 mg. But given how this autoimmune disorder can progress, it is a choice between eventually being disabled or developing a more serious disorder or taking prednisone and having a quality of life. I would just be interested in any tips anyone has. ... (0 replies)
... Hi, thanks for the answer. That is one pill I will never go back on. This is a very bad pill. I contacted diabeties from the prednisone. By the time I was dx my glucose was 528. and my a1c was 12. It has been since January that I have not taken pred. I imagine that probably why i'm in so much pain. I guess I will have to suffer with it. I so hate this dumb disease.lol... (18 replies)
... I have not personally had this experience, but it is possible for PR to return, particularly if prednisone is stopped too soon. If symptoms return, the doctor usually puts the patient back on prednisone. ... (18 replies)